On the titchmarsh divisor problem for abelian varieties

Cristian Virdol

Research output: Contribution to journalArticle

Abstract

In this article we study the Titchmarsh divisor problem in the context of abelian varieties. Under the Generalized Riemann Hypothesis we obtain an asymptotic formula.

Original languageEnglish
Pages (from-to)3681-3687
Number of pages7
JournalProceedings of the American Mathematical Society
Volume145
Issue number9
DOIs
Publication statusPublished - 2017

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the titchmarsh divisor problem for abelian varieties'. Together they form a unique fingerprint.

  • Cite this